# SDR AALA20160120001

- Difficulty date: January 15, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N488AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49681
- Aircraft time: 77,378 hours, 40,918 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Controller
- Part number: 42807
- Part serial: 1023C
- Condition: Failed
- Location: Anti-Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GNDED.  DURING TAKEOFF, WHEEL NOT TURNING LIGHT ILLUMINATED.  TAKEOFF ABORTED AT APPROX 60 KNOTS.  ACCOMPLISHED TROUBLESHOOTING IAW AMM 32-43-00, FOUND CONTROL BOX FAIL.  R & R ANTI-SKID CONTROL BOX IAW AMM 32-43-04.  SYS CHECKED NORMAL.
